# SDR DALA2017120508432

- Difficulty date: November 30, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 56,433 hours, 25,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP FOUND DENT LOCATED ABOUT 20" FWD OF LAV SERVICING PANEL, ACCOMPLISHED PERMANENT REPAIR PER ERA 563946-14 REV "O" SEC 1
